# SDR ASAA0957013

- Difficulty date: November 14, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 11,830 hours, 3,730 cycles
- System (JASC): 7600 · Engine Controls
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE FMC CDU FAULT T/C 78273000 ENGINE NR 2 SHOWED A FAULT 76 31362.  START LEVER SIGNAL DISAGREE (LONG TERM FAULT).  NO FAULTS LOGGED LAST FOUR LEGS OF FLIGHTS.  ACCOMPLISHED EEC TEST NO FAULTS LOGGED OPS NORMAL REF AMM TASK 73 21 00 700 804 F00.  THIS CLEARS PLT NOTIFIED SEAMC.  ACCOMPLISHED T/C 78273000 NO FAULTS RECORDED.
